# SDR BJNA970910

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 65643429A
- Condition: Cracked
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT DOOR UPPER HANDLE CRACKED.  REMOVED AND REPLACED LEFT EMERGENCY EXIT DOOR UPPER HANDLE PER BMM 52-21-0.  (M)
